# SDR YENA2023111701403

- Difficulty date: November 14, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N995JL
- Make and model: Airbus A321-231
- Aircraft serial: 08293
- Aircraft time: 19,853 hours, 6,324 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#2184, MCO-JFK. 'DESCENDING THROUGH 10000 FA'S SMELLED DIRTY SOCK ODOR IN THE BACK OF AC; COMPLIED WITH INFORMATION NOTICE 2017-T015 SECTION A, ISOLATED FAULT TO TYPE10, (A) 1C PER TSM 05-50-00-810-085-B/TSM 05-50-00-810-085-D A/C IS OK FOR SERVICE.'
